Publication
Title
Abundance estimators and truth : accounting for individual heterogeneity in wild house mice
Author
Abstract
Language
English
Source (journal)
Journal of wildlife management. - Washington, D.C., 1937, currens
Publication
Washington, D.C. : 2003
ISSN
0022-541X [print]
1937-2817 [online]
Volume/pages
67:3(2003), p. 634-645
ISI
000184297500018
Full text (Publisher's DOI)
UAntwerpen
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 02.10.2018
To cite this reference